# SDR SWAA2022032486374

- Difficulty date: March 20, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737*
- Aircraft serial: 33868
- Aircraft time: 58,500 hours, 34,820 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT FOR EMERGENCY EXIT DOOR INOP RT SIDE / [01] OK TO CONTINUE PER MEL 33-2-03 SP1B MDDR #5418;[02] REMOVED AND REPLACED SIDEWALL LIGHT ASSEMBLY OVER RT EMERGENCY EXIT DOOR. OPS CHECK GOOD IAW AMM 33-21-00
